CSpace

Browse/Search Results:  1-10 of 58 Help

Selected(0)Clear Items/Page:    Sort:
Non-axisymmetric Homann stagnation-point flow of unsteady Walter's B nanofluid over a vertical cylindrical disk 期刊论文
PROCEEDINGS OF THE INSTITUTION OF MECHANICAL ENGINEERS PART E-JOURNAL OF PROCESS MECHANICAL ENGINEERING, 2021, 页码: 13
Authors:  Ahmad, Latif;  Javed, Saleem;  Khan, Muhammad Ijaz;  Khan, M. Riaz;  El-Zahar, Essam Roshdy;  Mousa, Abd Allah A.
Favorite  |  View/Download:24/0  |  Submit date:2022/04/02
Mixed convection  magnetic field  walter's b nanofluid  porous medium  thermal radiation  1st order chemical reaction  
Subdivision based isogeometric analysis for geometric flows 期刊论文
INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, 2021, 页码: 24
Authors:  Pan, Qing;  Rabczuk, Timon;  Chen, Chong
Favorite  |  View/Download:24/0  |  Submit date:2022/04/02
extended Loop subdivision  geometric flows  isogeometric analysis  
Positivity-preserving symplectic methods for the stochastic Lotka-Volterra predator-prey model 期刊论文
BIT NUMERICAL MATHEMATICS, 2021, 页码: 28
Authors:  Hong, Jialin;  Ji, Lihai;  Wang, Xu;  Zhang, Jingjing
Favorite  |  View/Download:32/0  |  Submit date:2022/04/02
Stochastic Lotka-Volterra predator-prey model  Positivity  Stochastic symplecticity  Structure-preserving methods  Convergence order conditions  
STABILITY OF CONICAL SHOCKS IN THE THREE-DIMENSIONAL STEADY SUPERSONIC ISOTHERMAL FLOWS PAST LIPSCHITZ PERTURBED CONES 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2021, 卷号: 53, 期号: 3, 页码: 2811-2862
Authors:  Chen, Gui-Qiang G.;  Kuang, Jie;  Zhang, Yongqian
Favorite  |  View/Download:40/0  |  Submit date:2021/10/26
conical shocks  structural stability  steady flow  supersonic isothermal flow  perturbed cones  Lipschitz cones  entropy solutions  BV  modified Glimm scheme  TV  Glimm-type functional  self-similar solutions  interaction estimates  reflection coefficients  free boundary  asymptotic behavior  
Flocking with General Local Interaction and Large Population 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2019, 卷号: 32, 期号: 6, 页码: 1498-1525
Authors:  Chen, Ge;  Liu, Zhixin
Favorite  |  View/Download:54/0  |  Submit date:2020/05/24
Consensus  Cucker-Smale model  flocking model  multi-agent systems  random geometric graph  
Exact controllability of the wave equation with time-dependent and variable coefficients 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2019, 卷号: 45, 页码: 226-238
Authors:  Liu, Yu-Xiang
Favorite  |  View/Download:133/0  |  Submit date:2018/11/16
Wave equation with variable coefficients  Exact controllability  Riemannian manifold  
Alternating projection method for a class of tensor equations 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2019, 卷号: 346, 页码: 490-504
Authors:  Li, Zhibao;  Dai, Yu-Hong;  Gao, Huan
Favorite  |  View/Download:82/0  |  Submit date:2019/01/11
Tensor-vector product  Tensor equation  Ellipsoid surface  Alternating projection method  Regularity  
flockingwithgenerallocalinteractionandlargepopulation 期刊论文
journalofsystemsscienceandcomplexity, 2019, 卷号: 32, 期号: 6, 页码: 1498-1525
Authors:  Chen Ge;  Liu Zhixin
Favorite  |  View/Download:54/0  |  Submit date:2020/05/24
STABILIZATION OF WAVE EQUATIONS WITH VARIABLE COEFFICIENTS AND INTERNAL MEMORY 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 页码: 19
Authors:  Ning, Zhen-Hu;  Yang, Fengyan
Favorite  |  View/Download:47/0  |  Submit date:2018/10/07
Stabilization  wave equation with variable coefficients  memory term  time-varying delay  geometric conditions  
STABILIZATION OF WAVE EQUATIONS WITH VARIABLE COEFFICIENTS AND INTERNAL MEMORY 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 页码: 19
Authors:  Ning, Zhen-Hu;  Yang, Fengyan
Favorite  |  View/Download:57/0  |  Submit date:2018/10/07
Stabilization  wave equation with variable coefficients  memory term  time-varying delay  geometric conditions